# SDR IPXA2016092808725

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 13,615 hours, 8,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT LOWER CARGO COMPARTMENT FRAME C54 BULKHEAD PANEL SUPPORT BRACKET CRACKET AT BL 0. REMOVED AND REPLACED BRACKET IAW SRM 51-40-21
